Mathematische Annalen

, Volume 292, Issue 1, pp 13–29 | Cite as

Surfaces whose canonical maps are of odd degrees

  • Sheng-Li Tan


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Barth, W., Peters, C., van de Ven, A.: Compact complex surfaces. Berlin Heidelberg New York: Springer 1984Google Scholar
  2. 2.
    Beauville, A.: L'application canonique pour les surfaces de type général. Invent. Math.55, 121–140 (1979)CrossRefGoogle Scholar
  3. 3.
    Catanese, F.: Babbage's conjecture, contact of surface, symmetric determinatal varieties and applications. Invent. Math.63, 433–465 (1981)CrossRefGoogle Scholar
  4. 4.
    Catanese, F.: Canonical ring and “special” surfaces of general type. (Proc. Symp. Pure Math., vol. 46, pp. 175–194) Providence, RI: Am. Math. Soc. 1987Google Scholar
  5. 5.
    Horikawa, E.: Algebraic surfaces of general type with smallc 12. V. J. Fac. Sci., Univ. Tokyo, Sect. IA283, 745–755 (1981)Google Scholar
  6. 6.
    Miranda, R.: Triple covers in algebraic geometry. Am. J. Math.107 (5), 1123–1158 (1985)Google Scholar
  7. 7.
    Pardini, R.: Canonical images of surfaces. J. reine angew. Math.417, 215–219 (1991)Google Scholar
  8. 8.
    Persson, U.: Double coverings and surfaces of general type. In: Olson, L.D. (ed.) Algebraic geometry. (Lect. Notes Math., vol. 687, pp. 168–195) Berlin Heidelberg New York: Springer 1978Google Scholar
  9. 9.
    Reid, M.: 29-1 for surfaces with smallc 12. In: Lønsted, K. (ed.) Algebraic geometry. Proc. Copenhagen 1978. (Lect. Notes Math., vol. 732, pp. 543–544) Berlin Heidelberg New York: Springer 1978Google Scholar
  10. 10.
    Tan, S.-L.: Galois triple covers of surfaces. Sci. China, Ser. A.34, 935–942 (1991)Google Scholar
  11. 11.
    van Der Geer, G., Zagier, D.: The Hilbert modular group for the field 29-2 Invent. Math.42, 93–134 (1977)Google Scholar
  12. 12.
    Xiao, G.: Algebraic surfaces with high canonical degree. Math. Ann.274, 473–483 (1986)Google Scholar
  13. 13.
    Xiao, G.: Problem list. In: Birational geometry of algebraic varieties: open problems. The 23rd International Symposium of the Taniguchi Foundation, pp. 36–41 (1988)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Sheng-Li Tan
    • 1
  1. 1.Department of MathematicsEast China Normal UniversityShanghaiPeople's Republic of China

Personalised recommendations